# SDR DALA2023072906152

- Difficulty date: July 29, 2023
- Submitted: July 29, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,142 hours, 42,910 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 676, A.D. A.A. AWR "EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA AT STA 1640 I-14F (S-14R). CONTACT LIAISON ENGINEERING TO DETERMINE ADDITIONAL INSPECTION FOR THE REPAIRED AREA". CORRECTIVE ACTION: AREA WAS REPAIRED PER PRI 591624-14 REV 4 AND ER/A 591624-14AD REV B SECTION II PERMANENT REPAIR ACCOMPLISH DTE: REPAIR APPROVAL IS LIMITED TO 49,500 TOTAL AIRCRAFT FLIGHT CYCLES (6,590 FC FROM 42,910 FC AS OF 28JUL23). (LP 2890270)
